Uniform Regularity for the Isentropic Compressible Magnetohydrodynamic System  

在线阅读下载全文

作  者:Ji-shan FAN Fu-cai LI GEN NAKAMURA 

机构地区:[1]Department of Applied Mathematics,Nanjing Forestry University,Nanjing 210037,China [2]Department of Mathematics,Nanjing University,Nanjing 210093,China [3]Department of Mathematics,Hokkaido University,Sapporo 060-0810,Japan

出  处:《Acta Mathematicae Applicatae Sinica》2022年第2期410-416,共7页应用数学学报(英文版)

基  金:Tsupported by the National Natural Science Foundation of China(No.11971234,11671193);a Project Funded by the Priority Academic Program Development of Jiangsu Higher Education Institutions。

摘  要:In this paper we first establish the uniform regularity of smooth solutions with respect to the viscosity coefficients to the isentropic compressible magnetohydrodynamic system in a periodic domain T;.We then apply our result to obtain the isentropic compressible magnetohydrodynamic system with zero viscosity.

关 键 词:isentropic compressible magnetohydrodynamic system uniform regularity 

分 类 号:O361.3[理学—流体力学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象